Left Continue shopping
Your Order

You have no items in your cart

Free Delivery on orders over €40

EXCEDRIN 20S

€8.60
No reviews

A unique combination of pain fighting ingredients to help combat migraine and headache. Excedrin tablets are for the acute treatment of headache and of migraine attacks with or without aura.

For adult use only Treats headaches and migraines Fast acting formula Powerful triple action

For headache take 1 to 2 tablets every 4 to 6 hours as needed for relief. For migraine take 2 tablets every 4 to 6 hours as needed. Do not take more than 6 tablets over a 24 hour period. Do not use Excedrin for more than 4 days for headache and 3 days for migraine respectively without consulting a doctor. See detailed instructions in the enclosed leaflet. Ingredients: Aspirin (Acetylsalicylic Acid) 250mg, Paracetamol 250mg, Caffeine 65mg